# SDR 07FDEA01341

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR COND COMPT CRACK 1" LONG ON VERTICAL BULKHEAD.  REPAIRED CRACK IAW SRM 53-30-00 FIG 6 SHT 8 VOL 1.
